# SDR DXTA201804300887

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 3,836 hours, 2,267 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEHIND LEFT PILOT SEAT, A LOUD SQUEALING NOISE STARTED FOR ABOUT 10+ MINS THEN FOLLOWED BY A STRONG BURNING ODOR IN THE MAIN CABIN.  THEN IT QUIT.  TROUBLESHOT AND FOUND AVIONICS COOLING FAN TO BE THE SOURCE OF THE SQUEALING AND BURNING ODOR.  REMOVED AND REPLACED THE COOLING FAN.  ALL WORK PERFORMED IAW AMM 21-23-05.  OPS CHECKED GOOD.
